# SDR ZZDA2011891

- Difficulty date: October 20, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N997AT
- Make and model: Boeing 717-200
- Aircraft serial: 55141
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR JAMB, CORROSION.  ACCOMPLISHED DOOR JAMB ANGLE REPAIR PER B717 SRM 51-41-01, 53-20-15, 51-10-04 AND 51-41-02.  SEE NR 768926 AND 768926-1.
